Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Delayed period, negative pregnancy test. Took morning after pill post sex, on fenugreek. Pregnancy chances?

Hi there I started taking fenugreek 2 - 3 weeks ago And Firm and gro a month now I had unprotected sex was he pulled out When he came Within 72 hours I took morning after pill ( whil Still taking fenugreek and firm and gro) Now my period it s been delayed for 10 Days when I m pretty regular any other times I ve took 2 home pregnancy tests yesterday And all came back negative could I be pregnant ? Thanks for your time
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,

You have had 2 consecutive home pregnancy test showing negative result after 10 days of delayed periods. It is unlikely that you could be pregnant. However, get a serum beta HCG test which is more sensitive and specific for pregnancy compared to urine tests.

Hope this helps.

Regards,
Dr. Shanthi
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor